Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 10, 2013, 4:54 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 11, 2013, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2013, 4:54 AM MDT (10:54 UTC)
- In effect from
- Jun 11, 2013, 12:00 PM MDT
- Expired
- Jun 11, 2013, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 2046 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
830 WWUS85 KABQ 101054 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 AM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .AN ABOVE NORMAL TEMPERATURE REGIME WILL HOLD OVER NEW MEXICO THROUGH THE MIDDLE OF THE WEEK WHILE DRIER AIR ADVANCES EASTWARD ON TUESDAY. ALTHOUGH A RIDGE OF HIGH PRESSURE WILL BE MOVING OVER THE STATE...A TROUGH WILL OVERRIDE THE NORTHERN PERIPHERY OF THE HIGH...LEADING TO STRONGER WINDS ALOFT. A LEE SIDE SURFACE LOW IN COLORADO AND DEEP MIXING WILL HELP BRING STRONGER WINDS TO THE SURFACE TUESDAY AFTERNOON AND EVENING. NMZ103-104-102130- /O.UPG.KABQ.FW.A.0028.130611T1800Z-130612T0200Z/ /O.NEW.KABQ.FW.W.0030.130611T1800Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 454 AM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...FROM NOON TO 8 PM TUESDAY ACROSS THE NORTHEAST HIGHLANDS AND NORTHEASTERN PLAINS OF NEW MEXICO. * 20 FOOT WINDS...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * RELATIVE HUMIDITY...DROPPING TO 7 TO 11 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
5 follow-up statements
010 WWUS85 KABQ 101059 AAA RFWABQ URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 459 AM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .AN ABOVE NORMAL TEMPERATURE REGIME WILL HOLD OVER NEW MEXICO THROUGH THE MIDDLE OF THE WEEK WHILE DRIER AIR ADVANCES EASTWARD ON TUESDAY. ALTHOUGH A RIDGE OF HIGH PRESSURE WILL BE MOVING OVER THE STATE...A TROUGH WILL OVERRIDE THE NORTHERN PERIPHERY OF THE HIGH...LEADING TO STRONGER WINDS ALOFT. A LEE SIDE SURFACE LOW IN COLORADO AND DEEP MIXING WILL HELP BRING STRONGER WINDS TO THE SURFACE TUESDAY AFTERNOON AND EVENING. NMZ103-104-102130- /O.CON.KABQ.FW.W.0030.130611T1800Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 459 AM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. * AREA AND TIMING...FROM NOON TO 8 PM TUESDAY ACROSS THE NORTHEAST HIGHLANDS AND NORTHEASTERN PLAINS OF NEW MEXICO. * 20 FOOT WINDS...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * RELATIVE HUMIDITY...DROPPING TO 7 TO 11 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
016 WWUS85 KABQ 102153 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 PM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .VERY LOW AFTERNOON AND EARLY EVENING HUMIDITIES AND SIGNIFICANTLY ABOVE NORMAL TEMPERATURES TO CONTINUE THROUGH MID WEEK...BUT TUESDAY WILL LIKELY FEATURE THE STRONGEST SURFACE WINDS. UPPER LEVEL TROUGH WILL RIDE OVER THE NORTHERN PERIPHERY OF THE HIGH... LEADING TO STRONGER WINDS ALOFT WHICH WILL LARGELY MIX DOWN TO THE SURFACE. WIND SPEEDS LIKELY TO BE STRONGEST ACROSS ROUGHLY THE NORTHEAST THIRD OF THE STATE. THUS THE REASON FOR THE RED FLAG WARNING. NMZ103-104-111400- /O.CON.KABQ.FW.W.0030.130611T1800Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 353 PM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. * AREA AND TIMING...FROM NOON TO 8 PM TUESDAY ACROSS THE NORTHEAST HIGHLANDS AND NORTHEASTERN PLAINS OF NEW MEXICO. * 20 FOOT WINDS...SUSTAINED FROM THE SOUTHWEST AT 20 TO 28 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...DROPPING TO 7 TO 11 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
021 WWUS85 KABQ 110205 AAA RFWABQ URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 805 PM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY FOR THE NORTHERN MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .VERY LOW AFTERNOON AND EARLY EVENING HUMIDITIES AND SIGNIFICANTLY ABOVE NORMAL TEMPERATURES TO CONTINUE THROUGH MID WEEK...BUT TUESDAY WILL LIKELY FEATURE THE STRONGEST SURFACE WINDS. UPPER LEVEL TROUGH WILL RIDE OVER THE NORTHERN PERIPHERY OF THE HIGH... LEADING TO STRONGER WINDS ALOFT WHICH WILL LARGELY MIX DOWN TO THE SURFACE. WIND SPEEDS LIKELY TO BE STRONGEST ACROSS ROUGHLY THE NORTHERN THIRD OF THE STATE. NMZ102-111300- /O.EXA.KABQ.FW.W.0030.130611T1800Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 805 PM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. * AREA AND TIMING...FROM NOON TO 8 PM TUESDAY ACROSS THE NORTHERN MOUNTAINS. HIGHEST GUSTS EXPECTED BETWEEN 3 AND 6 PM. * 20 FOOT WINDS...SUSTAINED FROM THE WEST AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...DROPPING TO 5 TO 10 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-111300- /O.CON.KABQ.FW.W.0030.130611T1800Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 805 PM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT TUESDAY. * AREA AND TIMING...FROM NOON TO 8 PM TUESDAY ACROSS THE NORTHEAST HIGHLANDS AND NORTHEASTERN PLAINS OF NEW MEXICO. * 20 FOOT WINDS...SUSTAINED FROM THE SOUTHWEST AT 20 TO 28 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...DROPPING TO 7 TO 11 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
556 WWUS85 KABQ 111259 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 659 AM MDT TUE JUN 11 2013 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TODAY FOR THE NORTHERN MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .VERY LOW AFTERNOON AND EARLY EVENING HUMIDITIES AND NEAR RECORD AND RECORD HEAT TO CONTINUE THROUGH MID WEEK WITH TODAY LIKELY BRINGING THE STRONGEST SURFACE WINDS TO THE WARNED AREA. UPPER LEVEL TROUGH TO SLIDE OVER THE NORTHERN FRINGE OF UPPER HIGH... GENERATING STRONGER WINDS ALOFT WHICH WILL MOSTLY MIX DOWN TO THE SURFACE. WIND SPEEDS WILL BE STRONGEST ACROSS ROUGHLY THE NORTHERN THIRD OF THE STATE. NMZ102>104-112130- /O.CON.KABQ.FW.W.0030.130611T1800Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 659 AM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * AREA AND TIMING...FROM NOON TO 8 PM TUESDAY ACROSS THE NORTHERN MOUNTAINS. HIGHEST GUSTS EXPECTED BETWEEN 3 AND 6 PM. * 20 FOOT WINDS...SUSTAINED FROM THE WEST AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...DROPPING TO 5 TO 10 PERCENT BY LATE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
774 WWUS85 KABQ 112111 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE NORTHERN MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS OF NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .VERY LOW AFTERNOON AND EARLY EVENING HUMIDITIES AND NEAR RECORD AND RECORD HEAT TO CONTINUE THROUGH MID WEEK WITH TODAY BRINGING THE STRONGEST SURFACE WINDS TO THE WARNED AREA. UPPER LEVEL TROUGH TO SLIDE TO OUR NORTH BUT WILL CONTINUE TO GENERATE STRONGER WINDS ALOFT WHICH WILL MIX DOWN TO THE SURFACE. NMZ102>104-120200- /O.CON.KABQ.FW.W.0030.000000T0000Z-130612T0200Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 311 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...THROUGH 8 PM THIS EVENING ACROSS THE NORTH CENTRAL MOUNTAINS...NORTHEAST HIGHLANDS AND NORTHEAST PLAINS WITH THE HIGHEST GUSTS EXPECTED BETWEEN 3 AND 6 PM. * 20 FOOT WINDS...SUSTAINED FROM THE WEST AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 3:12 AM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 10, 3:12 AM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 AM MDT MON JUN 10 2013 .DISCUSSION... THIS IS MONSOON AWARENESS WEEK. NEW MEXICO IS TYPICALLY IMPACTED BY A VARIETY OF WEATHER HAZARDS THAT CAN OFTEN PUT THE POPULATION AT RISK FOR SERIOUS INJURY AND EVEN DEATH. WE WILL FEATURE DAILY TOPICS IN THE FORM OF GRAPHICAST TABS ON OUR HOME PAGE SO LOOK FOR THE FOLLOWING THIS WEEK: FLASH FLOODS...LIGHTNING...DOWNBURST WINDS...DUST STORMS...AND HEAT STRESS. THIS WEEK WILL BE VERY MUCH ABOUT THE HEAT! NEAR RECORD TO RECORD HIGH TEMPS WILL BE THE FOCUS THRU THE WEEK. THE LATEST WATER VAPOR SATELLITE LOOP SHOWS AN INTERESTING PATTERN WITH AN EXCEPTIONALLY DRY UPPER LEVEL LOW SLIDING ONSHORE SOUTHERN CALI AND A STRONG UPPER LEVEL RIDGE OVER THE DESERT SW. THIS 593DM H5 RIDGE WILL CENTER DIRECTLY OVER NM TODAY THEN BECOME ELONGATED OVER SOUTHERN NM INTO TUESDAY WHILE THE UPPER LOW FILLS OVER THE CENTRAL ROCKIES. 700MB TEMPS NEAR +20C TODAY THRU THURSDAY WILL BE +2 STDEV ABOVE THE 1952-2012 CLIMATOLOGY. THIS WILL TRANSLATE TO TEMPS IN THE 90S/100S FOR MUCH OF THE AREA WITH 80S FOR THE HIGH TERRAIN. DESPITE THIS STRONG UPPER RIDGE OVER THE AREA THERE WILL BE ENOUGH MID LEVEL MOISTURE AROUND THE HIGH TERRAIN TODAY TO PRODUCE A FEW MORE DRY STORMS. THE LATEST HRRR/SSEO AND HPC PROBABILISTIC QPF SHOWS SLIGHTLY BETTER CHANCES TODAY THAN SUNDAY ALBEIT ISOLATED IN NATURE. TUESDAY WILL BE MORE BREEZY AS THE UPPER GRADIENT TIGHTENS WITH THE PASSING UPPER SHORTWAVE TROUGH. DEEP MIXING WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS SO EXPECT THE FIRE WATCH FOR THE NE CORNER TO BE UPGRADED. THE UPPER RIDGE WILL THEN REBUILD OVER CENTRAL NM TO 595DM. STORM CHANCES WILL BE VERY LIMITED WITH STRONG SUBSIDENCE AND VERY DRY AIR IN PLACE. THAT WILL HOWEVER BEGIN TO CHANGE THURSDAY AS LARGE SCALE HEIGHT FALLS TAKE PLACE ALONG THE WEST COAST AND THE UPPER RIDGE SHIFTS EAST INTO TX. MEANWHILE A MOIST UPPER WAVE CURRENTLY TAKING SHAPE OVER SOUTH TX WILL SLOWLY TRACK WEST ACROSS NORTHERN MEXICO. WHILE THURSDAY WILL STILL REMAIN HOT THE 700-500MB FLOW BECOMES INCREASINGLY SOUTHERLY AND MOIST WITH PWAT VALUES SURGING BACK TOWARD CLIMO FOR MID JUNE. THE GFS SHOWS THE EASTERLY WAVE SLIDING NORTH ACROSS CENTRAL NM FRIDAY THRU SUNDAY WHILE THE EURO SOLUTION HAS THE MOISTURE FARTHER EAST INTO WEST TX. SINCE THIS MOISTURE PLUME WILL BE EXTREMELY SENSITIVE TO THE OVERALL LARGE SCALE PATTERN THE EXTENDED POPS WILL REMAIN BELOW CHANCE FOR NOW. GUYER && .FIRE WEATHER... SPOTTY CRITICAL FIRE WEATHER CONDITIONS IN THE NORTHEAST TODAY THEN MORE WIDESPREAD ACROSS THE NORTHEAST HIGHLANDS AND PLAINS ON TUESDAY. WE WILL ISSUE A RED FLAG WARNING THIS MORNING FOR ZONES 103 AND 104 TUESDAY AFTERNOON AND EARLY EVENING. ANY SHOWERS AND THUNDERSTORMS THROUGH THURSDAY WILL PRODUCE LITTLE OR NO RAIN BUT DRY LIGHTNING AND STRONG WIND GUSTS WILL BE A CONCERN. THE MOSTLY DRY AND VERY WARM TO HOT WEATHER WILL CONTINUE THROUGH THURSDAY AS A RIDGE OF HIGH PRESSURE REMAINS OVER OR JUST EAST OF THE AREA. ISOLATED SHOWERS AND THUNDERSTORMS TODAY ARE POSSIBLE OVER THE WESTERN AND CENTRAL MOUNTAINS INTO THE NORTHEAST. ON TUESDAY ANY STORMS WILL BE CONFINED TO THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...WEDNESDAY SHOULD BE DRY AREA WIDE. THURSDAYS CROP OF SHOWERS AND STORMS WILL FAVOR THE WESTERN AND SOUTH CENTRAL HIGH TERRAIN. ALL THIS CONVECTION THOUGH WILL BE MOSTLY DRY WITH THE MAIN CONCERNS BEING DRY LIGHTNING AND STRONG WIND GUSTS WITH EXTENSIVE BLOWING DUST. MINIMUM RELATIVE HUMIDITIES WILL CONTINUE TO LOWER TODAY WITH SINGLE DIGITS IN THE WEST AND TEENS TO NEAR 20 IN THE EAST. THEY WILL LOWER EVEN MORE TUESDAY AND WEDNESDAY WITH MOSTLY SINGLE DIGIT VALUES EXCEPT 10 TO 15 IN THE EASTERN PLAINS. MIN RH VALUES WILL INCREASE JUST A BIT ON THURSDAY. NIGHTTIME RH RECOVERIES WILL BE GENERALLY FAIR TO POOR EXCEPT GOOD ACROSS THE FAR EASTERN PLAINS. MEANWHILE WINDS WILL BE LIGHT TO MODERATE TODAY AND A BIT STRONGER TUESDAY AS A SHORT WAVE TROUGH PASSES TO OUR NORTH AND CREATES A GOOD LEE SIDE TROUGH. A COUPLE OF HOURS OF CRITICAL FIRE WEATHER CONDITIONS WILL BE LIKELY IN THE NORTHEAST THIS AFTERNOON BUT SHOULD BE SPOTTY. MORE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS IN THE NORTHEAST TUESDAY WILL MEAN A RED FLAG WARNING FOR ZONES 103 AND 104 FROM NOON TO 8 PM. LIGHTER WINDS ARE EXPECTED WEDNESDAY AND THURSDAY. THE HIGH HAINES VALUES WILL REMAIN EACH DAY THROUGH THURSDAY WITH SPOTTY SUPER HAINES IN THE WEST. VENTILATION RATES WILL BE GOOD TO EXCELLENT. MODELS INDICATING THE UPPER HIGH WILL SHIFT EAST AT THE END OF THE WEEK ALLOWING MOISTURE TO STREAM NORTH. CONFIDENCE INCREASING THAT WE COULD SEE SOME WETTING RAINS FRIDAY THROUGH NEXT WEEKEND MAINLY OVER THE WESTERN AND CENTRAL MOUNTAINS. TEMPERATURES WILL COOL A LITTLE BUT REMAIN ABOVE NORMAL WHILE DAYTIME HUMIDITIES CLIMB INTO THE TEENS AND 20S EXCEPT SINGLE DIGITS REMAIN IN THE FAR NORTHWEST. CHJ && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL PREVAIL NEXT 24 HOURS. UPPER LEVEL HIGH IS CURRENTLY CENTERED OVER SW NM. AS HIGH SHIFTS SLIGHTLY EWD MONDAY...WINDS WILL INCREASE ERN PLAINS BY MID MORNING WITH LEE SIDE SFC TROUGH DEEPENING. -SHRA/-TSRA ACTIVITY OVER THE MTNS WILL TREND UPWARD SLIGHTLY COMPARED TO SUNDAY AS STRONGEST SUBSIDENCE/ WARMING ALOFT ASSOCIATED WITH UPPER HIGH SHIFTS INTO E-SE NM BY MON EVENING. SW FLOW ALOFT WILL INCREASE SOMEWHAT MONDAY AFTERNOON AS WELL...SURFACING WESTERN AND CENTRAL VALLEYS FROM EARLY TO LATE AFTERNOON. BREEZY CONDITIONS WILL CONTINUE ERN PLAINS THROUGH MONDAY EVENING. 33 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 98 58 93 53 / 0 0 0 0 DULCE........................... 92 47 87 41 / 5 0 0 0 CUBA............................ 93 52 90 50 / 5 10 0 0 GALLUP.......................... 93 50 94 50 / 0 0 0 0 EL MORRO........................ 90 46 89 45 / 5 0 0 0 GRANTS.......................... 94 54 95 53 / 5 5 0 0 QUEMADO......................... 93 57 93 55 / 5 0 5 0 GLENWOOD........................ 98 56 99 53 / 0 0 0 0 CHAMA........................... 85 50 81 49 / 10 5 0 0 LOS ALAMOS...................... 90 64 88 64 / 5 10 0 0 PECOS........................... 88 61 88 62 / 5 10 0 0 CERRO/QUESTA.................... 86 54 84 51 / 10 10 0 0 RED RIVER....................... 80 48 79 50 / 20 10 0 0 ANGEL FIRE...................... 83 43 82 41 / 10 10 0 0 TAOS............................ 91 52 91 50 / 5 10 0 0 MORA............................ 86 58 85 57 / 20 10 0 0 ESPANOLA........................ 94 61 93 58 / 0 10 0 0 SANTA FE........................ 90 63 90 62 / 5 10 0 0 SANTA FE AIRPORT................ 95 62 95 60 / 0 10 5 0 ALBUQUERQUE FOOTHILLS........... 96 70 97 69 / 0 10 5 0 ALBUQUERQUE HEIGHTS............. 99 69 99 67 / 0 10 5 0 ALBUQUERQUE VALLEY.............. 101 66 101 66 / 0 10 5 0 ALBUQUERQUE WEST MESA........... 100 67 99 64 / 0 10 5 0 LOS LUNAS....................... 100 66 100 62 / 0 10 0 0 RIO RANCHO...................... 100 67 99 64 / 0 10 5 0 SOCORRO......................... 102 68 102 67 / 0 10 0 0 SANDIA PARK/CEDAR CREST......... 94 60 94 61 / 5 10 5 0 TIJERAS......................... 95 62 96 62 / 0 10 5 0 MORIARTY/ESTANCIA............... 93 59 94 61 / 0 10 0 0 CLINES CORNERS.................. 93 60 93 61 / 5 10 0 0 GRAN QUIVIRA.................... 93 62 93 61 / 0 10 5 5 CARRIZOZO....................... 96 64 96 63 / 0 10 5 5 RUIDOSO......................... 85 61 85 61 / 20 10 10 5 CAPULIN......................... 89 60 89 61 / 10 10 5 0 RATON........................... 94 58 93 56 / 10 10 5 0 SPRINGER........................ 94 60 95 56 / 10 10 0 0 LAS VEGAS....................... 91 59 92 58 / 10 10 0 0 CLAYTON......................... 98 68 100 65 / 10 10 5 0 ROY............................. 94 63 95 61 / 5 10 0 0 CONCHAS......................... 98 67 99 64 / 0 5 0 0 SANTA ROSA...................... 97 67 97 65 / 0 5 0 0 TUCUMCARI....................... 102 70 103 66 / 0 5 0 0 CLOVIS.......................... 94 65 95 64 / 0 0 0 0 PORTALES........................ 96 66 98 65 / 0 0 0 0 FORT SUMNER..................... 98 67 99 65 / 0 5 0 0 ROSWELL......................... 101 70 99 68 / 0 0 0 0 PICACHO......................... 95 65 94 63 / 0 5 5 5 ELK............................. 90 62 88 62 / 5 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ103-104. && GUYER
Hazardous weather outlook, Jun 9, 5:51 AM MDT, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT SUN JUN 9 2013 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE POTENTIAL EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS TUESDAY AFTERNOON AND EARLY EVENING DUE TO LOW HUMIDITIES AND WIND GUSTS IN THE 25 TO 40 MPH RANGE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:59 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jun 10, 4:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.